MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained from am fasting meter to meter comparison of 100 mg/dl using true metrix go meter and 30 mg/dl using another device.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The test strips are expired: manufacturer¿s expiration date is 09/28/2024; open vial date and product storage was not provided.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and expired test strips were not returned for evaluation.Most likely underlying root cause: (b)(4): product expired.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key21892494
Report Number1000113657-2025-00143
Device Sequence Number8387548
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829(17)240928(10)ZB5193S
Combination Product (Y/N)N
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2024
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZB5193S
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/02/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown